| Model Number |
MMT-723NAL |
| Medical Device Problem Code |
Mechanical Problem (1384)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
09/05/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
Event or Problem Description
The customer¿s wife reported via phone call that the insulin pump had motor error alarm.Customer¿s blood glucose was 190 mg/dl.Customer stated that the drive support cap was normal.Customer was unable to clear the alarm.Customer was unable to complete insulin pump rewind.Troubleshooting was performed.Customer was advised that the insulin pump needed to be replaced and to discontinue use of the insulin pump and refer to a back-up plan.The insulin pump will be returned for analysis.
Additional Manufacturer Narrative
Device alarmed motor error during rewind due to motor encoder signal out of phase.Unable to perform the displacement test, rewind, basic occlusion test, occlusion test, prime or a33 test and excessive no delivery test due to motor error alarms.